On Siegel's zero
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 4, pp. 571-583.
@article{ASNSP_1975_4_2_4_571_0,
     author = {Goldfeld, D. M. and Schinzel, A.},
     title = {On {Siegel's} zero},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {571--583},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {4},
     year = {1975},
     zbl = {0327.10041},
     mrnumber = {404213},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_4_571_0/}
}
TY  - JOUR
AU  - Goldfeld, D. M.
AU  - Schinzel, A.
TI  - On Siegel's zero
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1975
DA  - 1975///
SP  - 571
EP  - 583
VL  - Ser. 4, 2
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1975_4_2_4_571_0/
UR  - https://zbmath.org/?q=an%3A0327.10041
UR  - https://www.ams.org/mathscinet-getitem?mr=404213
LA  - en
ID  - ASNSP_1975_4_2_4_571_0
ER  - 
%0 Journal Article
%A Goldfeld, D. M.
%A Schinzel, A.
%T On Siegel's zero
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1975
%P 571-583
%V Ser. 4, 2
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1975_4_2_4_571_0
Goldfeld, D. M.; Schinzel, A. On Siegel's zero. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 4, pp. 571-583. http://www.numdam.org/item/ASNSP_1975_4_2_4_571_0/

[1] H. Davenport, Multiplicative Number Theory, Chicago, 1967. | MR | Zbl

[2] D. Goldfeld, An asymptotic formula relating the Siegel zero and the class number of quadratic fields, Ann. Scuola Normale Sup., this volume. | Numdam | MR | Zbl

[3] W. Hanecke, Über die reellen Nullstellen der Dirichletschen L-Reihen, Acta Arith., 22 (1973), pp. 391-421. | MR | Zbl

[4] A.E. Ingham, The Distribution of Prime Numbers, Cambridge, 1932. | Zbl

[5] B.W. Jones, The Arithmetic Theory of Quadratic Forms, Baltimore, 1950. | MR

[6] S. Lang, Introduction to Diophantine Approximation., Reading, 1966. | MR | Zbl

[7] O. Perron, Die Lehre von den Kettenbrugchen, Band I, Basel-Stuttgart, 1954. | Zbl

[8] J. Pintz, Elementary methods in the theory of L- functions II, to appear in Acta Arithmetica. | Zbl

[9] K. Prachar, Primzahlverteilung, Berlin-Gottingen -Heidelberg, 1957. | MR | Zbl

[10] E. Titchmarsh, The zeta function, of Riemann, Cambridge, 1930. | JFM